Pernicious Anaemia Society
14,164 members10,153 posts

T3 being refused in Cumbria-feeling awful after reduced dose for 1month & now 3 days only on T4. Help? Advice?

Hi everyone, new to site but love the helpful posts. Cumbria have withdrawn funding for T3 for all patients and I've now been on an increased T4/reduced T3 for the past month. I'm now only taking 100mcg of T4 (for the past 3 days) upshot is I feel awful. Painful joints, aches, really bad indigestion type pain, and random back ache. I'm tearful, anxious and seriously worried how I'm going to manage this change. Next bloods are start of Jan 17. Any help, advice?? Thx

5 Replies
oldestnewest

MGirl,

Post about this on the thyroid forum healthunlocked.com/thyroiduk

2 likes
Reply

Hi Mgirl. Just wondering if you meant to post this on the thyroid forum?

And so sorry you're having such a tough time. Really do despair....what is becoming of the NHS.

Hope you find some answers 😀

1 like
Reply

Hi there I've just had a look in thyroid but you don't seem to have reposted there. I know how you feel my T3 was stopped earlier this year after being on it for nearly 10 years.... can you afford to buy it yourself? Not from the uk it's so expensive, I get mine from Greece it cost £37 for 150 25mcg tablets. If this is something you can afford then I can give you the website.....

2 likes
Reply

Hi could you inbox me the name of where you getvthem from thanks

Reply

Also OTC in Greece & Turkey at £1.20 for 30 25mcg, so your "partner" or "close family relative" can buy them.

I have adopted a best friend as my sister. ;)

Reply

You may also like...